| Model Number |
72400166 |
| Medical Device Problem Codes |
Inadequacy of Device Shape and/or Size (1583); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Urinary Incontinence (4572)
| Date of Event |
03/08/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
There was no device available for analysis; therefore, no physical or visual analysis of the product could be performed.The reported patient symptoms are a known risk associated with implant of these devices as indicated in the instructions for use (ifu).Based on the information available, a conclusion code of known inherent risk of device was assigned to this investigation.
Event or Problem Description
It was reported that the patient underwent an artificial urinary sphincter (aus) revision surgery due to incontinence.There were no additional patient complications reported.
Additional Manufacturer Narrative
There was no device available for analysis; therefore, no physical or visual analysis of the product could be performed.The reported patient symptoms are a known risk associated with implant of these devices as indicated in the instructions for use.Based on the information available, a conclusion code of known inherent risk of device was assigned to this investigation.D6a implant date updated d6b explant date updated d4 lot number updated d4 catalog number updated h6 device codes updated d4 model number updated b5 describe event or problem updated.
Event or Problem Description
It was reported that the cuff of this artificial urinary sphincter (aus) was too big.As a result, the patient experienced incontinence.The cuff was explanted and replaced.There were no additional patient complications.